3rd cycle

5 posts / 0 new
Last post
Offline
spartan0303456
spartan0303456's picture
Offline
spartan0303456
REG
Karma:
2
Last seen: 4 months
Joined: 03/27/2015
3rd cycle

I have done two 12 week cycles over the last couple of years:

Test E (250mg) twice a week + Dianabol (50mg daily for 5 weeks midcycle) + PCT after the cycle (Clomid, Tamoxifen Citrate, Aromasin)

 

Test E (600mg) twice a week + Dianabol (50mg daily for 5 weeks midcycle) + Aromasin (12.5mg EOD) + PCT after the cycle (Clomid, Tamoxifen)

Both cycles produced great results with almost no side effects until the last two weeks where I'd get serious acne spots on my chest and shoulders. I'm determined to try again and I was wondering if any of you would know what from the past two cycles could have caused the side effects most? Any recommendation on the next bulking cycle would be appreciated. Cheers!

Offline
Dolf
Dolf's picture
Offline
Dolf
MOD
GURU
Karma:
1288
Last seen: 5 months
Joined: 06/13/2014
My best guess from personal

My best guess from personal experience is your estro got elevated. Excessive acne is usually the best sign that you estro is getting out of whack. Running an ai such as aro or adex will keep that issue at bay. With long esters like test e or c I like to start my ai after 3 weeks. A good starting point is adex at .5mg eod and adjust as needed or aro at 12.5mg e3d and adjust as needed. The surest way to see if you have an estro issue or to see how your ai is working is getting bloodwork.

Offline
Tlift
Tlift's picture
Offline
Tlift
BRONZE
Karma:
12
Last seen: 5 months
Joined: 07/19/2017
As Dolf said run an ai.. but

As Dolf said run an ai.. but I'd also like to recommend going to the tanning bed. It will dry all that extra oil on your skin out :-)

Offline
bigjerseyd
bigjerseyd's picture
Offline
bigjerseyd
BRONZE
Karma:
29
Last seen: 17 hours
Joined: 08/22/2017
I am 4 weeks into a cycle and

I am 4 weeks into a cycle and around week 2 I notice the zits starting on my shoulders and back of my head. Week 2 I took .5mg of adex and waited to see what happened. The acne pretty much went away and it didn't start back up until 4 days later at which point i took another .5. I am only running 500mg a week of test and it seems my body responds very well to .5 of adex every 4 days. I have blood scheduled mid week 6 so I will know for sure.

Offline
RazorsEdge
RazorsEdge's picture
Offline
RazorsEdge
SILVER
Karma:
95
Last seen: 8 hours
Joined: 04/24/2017
I'm my experience the longer

I'm my experience the longer the cycle, the more acne I get. Short blasting cycles 8 weeks or less don't tend to effect me much but go over 10 weeks and my chest, shoulders and back starts break out uncontrollably. Nasty cystic zits that can be painful too. It got bad enough I had to beg my doc for isotretitoin at the end of my last long cycle.